Bifurcation of Limit Cycles for 3D Lotka-Volterra Competitive Systems

Wang, Qinlong; Huang, Wentao; Wu, Haotao
June 2011
Acta Applicandae Mathematica;Jun2011, Vol. 114 Issue 3, p207
Academic Journal
Bifurcation of limit cycles is discussed for three-dimensional Lotka-Volterra competitive systems. A recursion formula for computation of the singular point quantities is given for the corresponding Hopf bifurcation equation. Some new results are obtained for 6 classes 26-31 in Zeeman's classification, especially, an example with four limit cycles in class 29 is given for the first time. The algorithm applied here is effective for solving the above general cyclicity.


Related Articles

  • EVALUATING CYCLICITY OF CUBIC SYSTEMS WITH ALGORITHMS OF COMPUTATIONAL ALGEBRA. Levandovskyy, Viktor; Pfister, Gerhard; Romanovski, Valery G. // Communications on Pure & Applied Analysis;Sep2012, Vol. 11 Issue 5, p2029 

    We describe an algorithmic approach to studying limit cycle bifurcations in a neighborhood of an elementary center or focus of a polynomial system. Using it we obtain an upper bound for cyclicity of a family of cubic systems. Then using a theorem by Christopher [3] we study bifurcation of limit...

  • FUNCTIONS ON SPACE CURVES. GORYUNOV, V. V. // Journal of the London Mathematical Society;06/01/2000, Vol. 61 Issue 3, p807 

    Simple singularities of functions on space curves are classified. It is shown that their bifurcation sets have properties very similar to those of functions on smooth manifolds and complete intersections: the k(À, 1)-theorem for the bifurcation diagram of functions is true, and both this...

  • The Center Conditions and Bifurcation of Limit Cycles at the Degenerate Singularity of a Three-Dimensional System. Shugang Song; Jingjing Feng; Qinlong Wang // Journal of Applied Mathematics;2014, p1 

    We investigate multiple limit cycles bifurcation and center-focus problem of the degenerate equilibrium for a three-dimensional system. By applying the method of symbolic computation, we obtain the first four quasi-Lyapunov constants. It is proved that the system can generate 3 small limit...

  • On the Limit Sets of Orbits of Systems of Vector Fields. Azamov, A.; Narmanov, A. Ya. // Differential Equations;Feb2004, Vol. 40 Issue 2, p271 

    Studies the limit sets of orbits of systems of vector fields. One-dimensional manifold; Topology of an immersed submanifold; Foliation with singularities; Homeomorphism.

  • Moment Lyapunov exponent of three-dimensional system under bounded noise excitation. Fang, Ci-jun; Yang, Jian-hua; Liu, Xian-bin // Applied Mathematics & Mechanics;May2012, Vol. 33 Issue 5, p553 

    In the present paper, the moment Lyapunov exponent of a codimensional two-bifurcation system is evaluted, which is on a three-dimensional central manifold and subjected to a parametric excitation by the bounded noise. Based on the theory of random dynamics, the eigenvalue problem governing the...

  • Boundary-equilibrium bifurcations in piecewise-smooth slow-fast systems. Kowalczyk, P.; Glendinning, P. // Chaos;Jun2011, Vol. 21 Issue 2, p023126 

    In this paper we study the qualitative dynamics of piecewise-smooth slow-fast systems (singularly perturbed systems) which are everywhere continuous. We consider phase space topology of systems with one-dimensional slow dynamics and one-dimensional fast dynamics. The slow manifold of the reduced...

  • Bogdanov-Takens and Triple Zero Bifurcations of a Delayed Modified Leslie-Gower Predator Prey System. Xia Liu; Jinling Wang // Abstract & Applied Analysis;2013, p1 

    A delayed modified Leslie-Gower predator prey system with nonlinear harvesting is considered. The existence conditions that an equilibriumis Bogdanov-Takens (BT) or triple zero singularity of the systemare given. By using the centermanifold reduction, the normal form theory, and the formulae...

  • ON SECOND ORDER BIFURCATIONS OF LIMIT CYCLES. ILIEV, I. D. // Journal of the London Mathematical Society;10/01/1998, Vol. 58 Issue 2, p353 

    The paper derives a formula for the second variation of the displacement function for polynomial perturbations of Hamiltonian systems with elliptic or hyperelliptic Hamiltonians H(x, y)=½y2-U(x) in terms of the coefficients of the perturbation. As an application, the conjecture stated by C....

  • On bifurcations of a system of cubic differential equations with an integrating multiplier singular along a second-order curve. Alekseev, Aleksandr A. // Electronic Journal of Qualitative Theory of Differential Equatio;2015, Issue 40-47, p1 

    We establish necessary and sufficient conditions for existence of an integrating multiplier of a special form for systems of two cubic differential equations of the first order. We further study bifurcations of such systems with the change of parameters of their integrating multipliers.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics